3 results for “Robert Beech”
Set a search alertResearch ArticleOpen accessIn the author namesEffects of Higher Order Dispersion Terms in the Nonlinear Schrodinger EquationRobert Beech, Frederick OsmanAmerican Journal of Applied Sciences, Vol. 2, Issue 9 · 30 Sep 2005 · 6,493 accessesView PDFCite
Research ArticleOpen accessIn the author namesProgramming of the Generalized Nonlinear Paraxial Equation for the Formation of Solitons with MathematicaFrederick Osman, Robert BeechAmerican Journal of Applied Sciences, Vol. 1, Issue 2 · 30 Jun 2004 · 6,787 accessesView PDFCite